CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
ON THE LEAST PRIME IN AN ARITHMETICAL PROGRESSION AND THEOREMS CONCERNING THE ZEROS OF DIRICHLET L-FUNCTIONS 期刊论文
KEXUE TONGBAO, 1988, 卷号: 33, 期号: 21, 页码: 1832-1833
Authors:  CHEN, JG;  LIU, JM
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
SOME NEW RESULTS ON SK(N) 期刊论文
KEXUE TONGBAO, 1986, 卷号: 31, 期号: 6, 页码: 361-362
Authors:  CHEN, JG;  LI, JY
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30